# SDR A6WA202108037846

- Difficulty date: July 22, 2021
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N466AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7899
- Aircraft time: 37,591 hours, 36,458 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: 601R10049
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING PCU ACCESS PANEL 650KB HAS DAMAGE ON LOWER SURFACE NEXT  TO SCREW HOLE.   ***AIRCRAFT REMOVED FROM SERVICE***  BLENDED DRILL MARKS DAMAGED AREA OF PANEL 650KB. MEASUREMENTS L = 1.500Ï¿½ X W = 1.200Ï¿½ D = 0.008Ï¿½. PART NUMBER 601R10049 AND PANEL THICKNESS OF  0.125Ï¿½, MATERIAL 7075-T76. PANEL THICKNESS REMAINING 0.117Ï¿½. MATERIAL LOSS 0.008Ï¿½. HFEC PERFORMED WITH NO INDICATIONS. RESTORED SURFACE FINISH. ALL WORK WITHIN LIMITS AND PERFORMED IAW ASAP EA # AWAC-CRJ257-01655 REV IR DATED 7/24/2021.
